Translator Disclaimer
2017 A note on Conley index and some parabolic problems with locally large diffusion
Maria C. Carbinatto, Krzysztof P. Rybakowski
Topol. Methods Nonlinear Anal. 50(2): 741-755 (2017). DOI: 10.12775/TMNA.2017.043

Abstract

We prove singular Conley index continuation results for a class of scalar parabolic equations with locally large diffusion considered by Fusco [On the explicit construction of an ODE which has the same dynamics as scalar parabolic PDE, J. Differential Equations 69 (1987), 85-110] and Carvalho and Pereira [A scalar parabolic equation whose asymptotic behavior is dictated by a system of ordinary differential equations, J. Differential Equations 112 (1994), 81-130].

Citation

Download Citation

Maria C. Carbinatto. Krzysztof P. Rybakowski. "A note on Conley index and some parabolic problems with locally large diffusion." Topol. Methods Nonlinear Anal. 50 (2) 741 - 755, 2017. https://doi.org/10.12775/TMNA.2017.043

Information

Published: 2017
First available in Project Euclid: 30 December 2017

zbMATH: 1384.37022
MathSciNet: MR3747036
Digital Object Identifier: 10.12775/TMNA.2017.043

Rights: Copyright © 2017 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • 2017
Back to Top